# SDR SWAA2022022170107

- Difficulty date: February 8, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 44,180 hours, 22,677 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLAP SKEW CHECKS FOUND PANEL 193CL WITH SURFACE CRACK / [01] PREPARED AREA FER REPAIR WITH SURFACE CRACK AT FOUND PANEL # 193CL AS PER B737 SRM 53-40-70-2R-1;[02] VERIFIED STEP #1.;[03] OK TO APPLY REPAIR.;[04] REPAIRED DAMAGED AREA AT FOUND PANEL # 193CL AS PER B737 SRM 53-40-70-2R-1 MATERIAL USED PO#1690463 PO#1753536;[05] VERIFIED STEP #4.;[06] TREATED AND PRIMED PANEL 193CL PER REF B737-700 AMM 51-21-72-370-804 AND AMM 51-21-73-370-803;[07] VERIFIED 6
